# SDR ASAA2013031994200

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,047 hours, 7,389 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1
- Part time: 23,890 hours, 7,346 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 340, NR 1 IDG DRIVE LIGHT ILLUMINATED AND VOLTS AND FREQ INDICATED 0. IDG DISCONNECTED VIA CHECKLIST.  REPLACED NR 1 ENG IDG IAW NG-800 ASA MM 24-11-400-801 AND 24-11-00-700-802.  INSTALLATION TEST AND LEAK CHECK. IS GOOD.
